Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: One more thing...

Posted by med_empowered on December 3, 2005, at 3:16:18

In reply to Re: One more thing... med_empowered, posted by temoigneur on December 2, 2005, at 18:52:47

Its kind of common to combine the atypicals with stimulants..its kind of an "off-label" application when the atypicals are used for behavior problems, ADHD, bipolar, depressive states, etc. I honestly dont know how often stimulants are used in schizophrenia or schizoaffective these days.

I think you should consider the following: 1) add an antidepressant(s) + reduce the AP dose 2) reduce AP dose, add in trileptal, depakote, etc. 3) add in BuSpar and/or benzo 4) switch to Abilify, then adjust dosage......

any of these would be easier to do than adding a stimulant. If you add an antidepressant, be sure to reduce the AP dosage since SSRIs tend to increase AP blood levels. GOod luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:583994
URL: http://www.dr-bob.org/babble/20051126/msgs/584870.html